صندلی اداری

Browse Title Index


 
Issue Title
 
Vol 18, No 1 (2019) A NOTE ON THE EXTENDED SONG–CHANG–PHAM’S SOFTWARE RELIABILITY MODEL. II. Abstract   PDF
Nikolay Pavlov, Georgi Spasov, Martin Stieger, Angel Golev
 
Vol 10, No 3 (2005) A NOTE ON THE PERTURBED LAX-MILGRAM PROBLEM Abstract   Postscript
Adam Grabarsk, Alicja Smoktunowicz
 
Vol 18, No 1 (2019) A NOTE ON THE WILSON-HILFERTY DISTRIBUTION Abstract   PDF
Nikolay Kyurkchiev, Anton Iliev, Asen Rahnev
 
Vol 18, No 1 (2019) A NOTE ON THE ”TRANSMUTED TRANSMUTED–G FAMILY” OF CUMULATIVE DISTRIBUTION FUNCTIONS Abstract   PDF
Anna Malinova, Olga Rahneva, Angel Golev, Vesselin Kyurkchiev
 
Vol 13, No 4 (2014) A SERIES SOLUTION OF THE GENERAL HEUN EQUATION IN TERMS OF INCOMPLETE BETA FUNCTIONS Abstract   PDF
A.M. Manukyan, T.A. Ishkhanyan, M.V. Hakobyan, A.M. Ishkhanyan
 
Vol 12, No 4 (2013) A SIMPLE ANALYTICAL TECHNIQUE TO SOLVE HIGHER-ORDER APPROXIMATIONS OF A NONLINEAR OSCILLATOR WITH DISCONTINUITIES Abstract   PDF
Alal Hosen
 
Vol 14, No 3 (2015) A SINGULAR HARTMAN INEQUALITY FOR EXISTENCE OF SOLUTIONS TO NONLINEAR SYSTEMS OF SINGULAR, SECOND ORDER BOUNDARY VALUE PROBLEMS Abstract   PDF
Nicholas Fewster-Young
 
Vol 21, No 1 (2022) A SOFTWARE TOOL FOR SIMULATING THE DYNAMICS OF A NEW EXTENDED FAMILY OF LOTKA–VOLTERRA COMPETITION MODEL Abstract   PDF
Vesselin Kyurkchiev, Georgi Boyadjiev, Nikolay Kyurkchiev
 
Vol 2, No 2 (2001) A SYSTEM OF ITERATIVE ALGORITHMS AND ASSOCIATED SYSTEM OF NONLINEAR VARIATIONAL INEQUALITIES Abstract   Postscript
R. U. Verma
 
Vol 13, No 3 (2014) ABEL'S FORMULA AND WRONSKIAN FOR CONFORMABLE FRACTIONAL DIFFERENTIAL EQUATIONS Abstract   PDF
M. Abu Hammad, R. Khalil
 
Vol 11, No 1 (2012) ABOUT EXPANSION OF NUMBER OF MODELS WHICH HAVE PAIRS OF LAX'S Abstract   PDF
Elena K. Vdovina, Konstantin Alexandrovich Volosov
 
Vol 17, No 1 (2018) AGE-STRUCTURED MALARIA TRANSMISSION DYNAMIC MODEL WITH TEMPORAL IMMUNITY IN THE HUMAN POPULATION Abstract   PDF
Paterne Gahungu, Abba M. Oumarou, Saley Bisso
 
Vol 15, No 2 (2016) ALGEBRAIZATION OF BRIOSCHI-HALPHEN EQUATION Abstract   PDF
U.N. Bassey, U.S. Idiong
 
Vol 10, No 2 (2005) AN ANALYTICAL-NUMERICAL METHOD FOR INVESTIGATION AND SOLVING THREE DIMENSIONAL STEADY STATE NAVIER-STOKES EQUATIONS, II Abstract   Postscript
N. Aliev, M. Jahanshahi, S.M. Hosseini
 
Vol 7, No 1 (2003) AN ASYMPTOTIC PARAMETER EXPANSION METHOD (PEM) FOR THE SCATTERING OF SCALAR AND PLANE POLARIZED ELECTROMAGNETIC WAVES BY SOME COMPLICATED CONVEX BODIES Abstract   Postscript
Thomas M. Acho
 
Vol 23, No 1 (2024) AN EFFECTIVE REALIZATION OF DAYKIN-HARRIS ALGORITHM Abstract   PDF
Anton Iliev, Nikolay Kyurkchiev, Asen Rahnev, Svetoslav Enkov
 
Vol 15, No 2 (2016) AN EFFICIENT ONE-EIGHT STEP HYBRID BLOCK METHOD FOR SOLVING SECOND ORDER INITIAL VALUE PROBLEMS OF ODES Abstract   PDF
E.A. Areo, M.A. Rufai
 
Vol 10, No 4 (2005) AN EXISTENCE AND UNIQUENESS THEOREM FOR A COUPLED SYSTEM Abstract   Postscript
M. Venkatesulu, A. Prabhu, P. Kumar Baruah
 
Vol 16, No 1 (2017) AN EXISTENCE PRINCIPLE OF OPTIMAL ENERGY CONTROL FOR A DAMPED SANDWICH BEAM Abstract   PDF
Xuezhang Hou
 
Vol 1, No 1 (2000) AN IMPROVED RESULT OF EXPONENTIAL STABILITY OF STOCHASTIC SEMILINEAR EVOLUTION EQUATIONS Abstract   Postscript
Kai Liu, Anyue Chen
 
Vol 10, No 1 (2005) AN INTEGRABILITY CONDITION AND WEIGHTED BOUNDARY BEHAVIOR OF SUBHARMONIC AND ${\mathcal{M}}$-SUBHARMONIC FUNCTIONS: A SURVEY Abstract
J. Riihentaus
 
Vol 11, No 2 (2012) AN OPTIMAL ENERGY CONTROL OF A FLEXIBLE PLATE WITH VISCOELASTIC CONDITIONS Abstract   PDF
Xuezhang Hou
 
Vol 13, No 2 (2014) AN ORDER SEVEN CONTINUOUS EXPLICIT METHOD FOR DIRECT SOLUTION OF GENERAL FIFTH ORDER ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
S.J. Kayode
 
Vol 7, No 1 (2003) ANALYSIS OF AN AGE-STRUCTURED SEIR EPIDEMIC MODEL WITH VACCINATION Abstract   Postscript
Xue-Zhi Li, Xin-Yu Song
 
Vol 14, No 1 (2015) ANALYSIS SWARMING BEHAVIOR OF MULTI-AGENTS SYSTEM Abstract   PDF
Miswanto Miswanto, J. Naiborhu, S. Achmadi
 
26 - 50 of 272 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


IJDEA, Academic Publications, Ltd.